# SDR ASAA2023021441948

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 53,345 hours, 15,926 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indicator
- Part number: 100370750
- Part serial: 6153
- Condition: Missing
- Location: Right Wing
- Part time: 49,074 hours, 14,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS #2 MAIN REFUEL INDICATOR MISSING THE NUMBER "2" ON IND. GROUNDED - YES. REMOVED AND REPLACED #2 REFUEL QUANTITY INDICATOR REF B737-800 AMM 28-41-61 OPS CHECK GOOD.
